# SDR SWAA2021091500115

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED AT FWD CARGO BAY BS 400 LBL 24 WL 156 ; / [01] REMOVED ANGLE AT FWD CARGO BAY BS 400 LBL 24 WL 156 IAW SRM 51-40-02-0G-0-A00729; [02] CORRECTED MEASUREMENTS SECTION; [03] LOCATED AND DRILLED NEW ANGLE AT FWD CARGO BAY BS 400 LBL 24 WL 156 PER SRM 51-40-05-0G-0; [04] VERIFIED LOCATION AND DRILL UP OF NEW ANGLE PER SRM 51-40-05; [05] OK TO INSTALL NEW ANGLE ON FWD CARGO BAY BS 400 LBL 24 WL 156 PER SRM 51-40-02-0G-0; [06] OK TO INSTALL ANGLE; [07] INSTALLED ANGLE AT FWD CARGO BAY BS 400 LBL 24 WL 156 PER SRM 51-40-02-OG-0; [08] VERIFIED CORRECTIVE ACTION ENTRY 7.; [09] VERIFIED CARD COMPLETE
